Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Oscillation of first order
delay differential equations

Author: Bingtuan Li
Journal: Proc. Amer. Math. Soc. 124 (1996), 3729-3737
MSC (1991): Primary 34K15; Secondary 34C10
MathSciNet review: 1363175
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a new technique to analyze the generalized characteristic equations to obtain some infinite integral conditions for oscillation of the nonautonomous delay differential equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34K15, 34C10

Retrieve articles in all journals with MSC (1991): 34K15, 34C10

Additional Information

Bingtuan Li
Affiliation: Department of Mathematics, Arizona State University, Tempe, Arizona 85287-1804

Keywords: Oscillation, nonoscillation, delay differential equations
Received by editor(s): May 12, 1995
Communicated by: Hal L. Smith
Article copyright: © Copyright 1996 American Mathematical Society